JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A NEW CLASS OF SERIES IDENTITIES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Honam Mathematical Journal
  • Volume 37, Issue 3,  2015, pp.339-352
  • Publisher : The Honam Mathematical Society
  • DOI : 10.5831/HMJ.2015.37.3.339
 Title & Authors
ON A NEW CLASS OF SERIES IDENTITIES
SHEKHAWAT, NIDHI; CHOI, JUNESANG; RATHIE, ARJUN K.; PRAKASH, OM;
  PDF(new window)
 Abstract
We aim at giving explicit expressions of $${\sum_{m,n
 Keywords
Gamma function;Pochhammer symbol;Hypergeometric function;Generalized hypergeometric function;Generalized Kummer`s summation theorem;
 Language
English
 Cited by
 References
1.
W. N. Bailey, Product of generalized hypergeometric series, Proc. London Math. Soc. 228 (1928), 242-254.

2.
W. N. Bailey, Generalized Hypergeometric Series, Cambridge University Press, Cambridge (1935); Reprinted by Stechert Hafner, New York (1964).

3.
J. Choi, Contiguous extensions of Dixon's theorem on the sum of a $_3F_2$, J. Inequal. Appl. 2010 (2010), Article ID 589618.

4.
Y. S. Kim and A. K. Rathie, Application of generalized Kummer's summation theorem for the series $_2F_1$, Bull. Koreon Math. Soc. 46(6) (2009), 1201-1211. crossref(new window)

5.
J. L. Lavoie, F. Grondin, and A. K. Rathie, Generalization of Whipple's theorem on the sum of a $_3F_2$, J. Comput. Appl. Math. 72(2) (1996), 293-300. crossref(new window)

6.
E. D. Rainville, Special Function, The Macmillan Company, New York, 1960.

7.
H. M. Srivastava and J. Choi, Zeta and q-Zeta Functions and Associated Series and Integrals, Elsevier Science Publishers, Amsterdam, London and New York, 2012.